# SDR SWAA2021051772683

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HORIZONTAL STABILIZER; RIB STA 92.7; RIB STIFFENER #1 CRACKED ABOVE LOWER FLANGE.  CUT OUT DAMAGE AREA ON #1 STIFFENER STA.92.70 HORIZONTAL STAB RIB IAW SRM 55-10-09-2R-4 REPAIR4 VERIFIED MATERIAL ID FOR REPAIR PARTS 55100003-01 TAG #WN 4752 IAW DWG 55100003 REV B VERIFIED DAMAGE REMOVAL PER SRM 55-10-09-2R-4 AND VERIFIED MATERIAL FOR REPAIR PARTS ITEMS 1 AND 2 VERIFIED ITEMS 1; 2; AND 3 HFEC CUTOUT IAW B737 NDT PART 6; 51-00-00 PROC23.REMOVED DAMAGE AND REPAIRED RH HORIZONTAL STAB STA 92.7 RIB AT #1 STIFFENER IAW SRM 55-10-09-2R-4.
